# SDR UPS02839247

- Difficulty date: July 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN FLOOR SEAT TRACK IS WORN AND BROKEN AT LBL 45 STA 1590-1600.  REMOVED DAMAGED SEAT TRACK STA 1590 TO 1680 LBL 45, FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK SECTION IAW SRM 53-2-3 FIG 8A.
